# SDR ASOA2014092911342

- Difficulty date: August 31, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,751 hours, 22,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES THAT ATTACH RBL 9 FLOOR SUPPORT TO THE BS 280 FLOORBEAM ARE CRACKED.  REMOVED AND REPLACED THE ANGLES ON RBL 9 BS 280 FLOORBEAM IAW SRM 51-42-21.
